Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Growth series for the commutator subgroup


Authors: Mark Pollicott and Richard Sharp
Journal: Proc. Amer. Math. Soc. 124 (1996), 1329-1335
MSC (1991): Primary 20F05, 58F15
MathSciNet review: 1327036
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study growth series associated to commutator subgroups of surface groups. We conclude that these growth series are not rational.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 20F05, 58F15

Retrieve articles in all journals with MSC (1991): 20F05, 58F15


Additional Information

Mark Pollicott
Affiliation: Department of Mathematics, Warwick University, Coventry, CV4 7AL, England
Address at time of publication: Department of Mathematics, University of Manchester, Oxford Road, Manchester M13 9PL, England

Richard Sharp
Affiliation: School of Mathematical Sciences, Queen Mary and Westfield College, Mile End Road, London, E1 4NS, England
Address at time of publication: Department of Mathematics, University of Manchester, Oxford Road, Man- chester M13 9PL, England

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03362-X
PII: S 0002-9939(96)03362-X
Received by editor(s): April 1, 1994
Additional Notes: The first author was supported by The Royal Society through a University Research Fellowship.
The second author was supported by the UK SERC under grant number GR/G51930.
Dedicated: Dedicated to William Parry on the occasion of his 60th birthday
Communicated by: Ronald M. Solomon
Article copyright: © Copyright 1996 American Mathematical Society